Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 18, NWS Cleveland, OH

February 21, 2012

NWS Cleveland, OH issued this small craft advisory at Feb 21, 2012, 9:37 AM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2012, 9:37 AM EST (14:37 UTC)
Expired
Feb 22, 2012, 4:00 PM EST
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WHUS71 KCLE 211437
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
937 AM EST TUE FEB 21 2012

LEZ147>149-212300-
/O.NEW.KCLE.SC.Y.0018.120221T1437Z-120222T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
937 AM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. 

* WINDS AND WAVES:SOUTH WINDS WILL BECOME SOUTHWEST AND INCREASE
  TO 15 TO 25 KNOTS BY THIS AFTERNOON. WAVES WILL EXCEED 4 FEET BY
  THIS EVENING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE
  INTO WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
5 follow-up statements
314 
WHUS71 KCLE 212042
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EST TUE FEB 21 2012

LEZ142>146-220500-
/O.EXB.KCLE.SC.Y.0018.000000T0000Z-120222T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
342 PM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BUILD
  WAVES TO 4 TO 6 FEET TONIGHT. WINDS AND WAVES ARE EXPECTED TO
  DIMINISH WEDNESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-220500-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
342 PM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS AND WAVES:SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL GENERATE
  WAVES OF 5 TO 7 FEET TONIGHT. HAZARDOUS CONDITIONS FOR SMALL
  CRAFT WILL CONTINUE INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
008 
WHUS71 KCLE 220220
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EST TUE FEB 21 2012

LEZ147>149-221030-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
920 PM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS AND WAVES:SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL 
  GENERATE WAVES OF 5 TO 7 FEET TONIGHT. HAZARDOUS CONDITIONS 
  FOR SMALL CRAFT WILL CONTINUE INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-221030-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
920 PM EST TUE FEB 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BUILD 
  WAVES TO 4 TO 6 FEET TONIGHT. WINDS AND WAVES ARE EXPECTED TO 
  DIMINISH WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
840 
WHUS71 KCLE 220900
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST WED FEB 22 2012

LEZ147>149-221700-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
400 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES:SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL SHIFT
  WEST THROUGH THIS AFTERNOON AND CONTINUE GENERATING WAVES OF 3
  TO 5 FEET. WINDS AND WAVES WILL DIMINISH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-221500-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
400 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED
  TODAY WITH A SHIFT TO THE WEST THIS AFTERNOON. WAVES WILL
  CONTINUE TO SUBSIDE THIS MORNING AND ARE EXPECTED TO RANGE BELOW
  4 FEET BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
118 
WHUS71 KCLE 221506
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EST WED FEB 22 2012

LEZ147-148-221615-
/O.CAN.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1006 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHWEST WINDS OF 10 TO 15 KNOTS WILL SHIFT TO THE WEST TODAY.
WAVES HAVE DECREASED TO 1 TO 3 FEET...THUS THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

LEZ142>146-221615-
/O.EXP.KCLE.SC.Y.0018.000000T0000Z-120222T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
1006 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY CRITERIA
THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

$$

LEZ149-222100-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/
CONNEAUT OH TO RIPLEY NY-
1006 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES:SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO
  WEST THIS AFTERNOON BEFORE DECREASING TO 5 TO 10 KNOTS LATE.
  WAVES OF 3 TO 5 FEET WILL GRADUALLY DECREASE TO 2 TO 4 FEET BY
  LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
657 
WHUS71 KCLE 222104
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EST WED FEB 22 2012

LEZ149-222215-
/O.EXP.KCLE.SC.Y.0018.000000T0000Z-120222T2100Z/
CONNEAUT OH TO RIPLEY NY-
404 PM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY CRITERIA
THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 9:19 AM EST, 18 minutes earlier.

Area forecast discussion, Feb 21, 9:19 AM EST, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
919 AM EST TUE FEB 21 2012

.SYNOPSIS...
LOW PRESSURE MOVING ACROSS THE NORTHERN LAKES WILL PULL A COLD
FRONT ACROSS THE REGION TODAY. THIS FRONTAL BOUNDARY WILL THEN
STALL OVER OHIO AS ADDITIONAL PIECES OF JET ENERGY PASS OVERHEAD.
A STRONGER COLD FRONT WILL ARRIVE ON FRIDAY BUT IT WILL TAKE UNTIL
SATURDAY NIGHT TO GET HIGH PRESSURE INTO NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIP IN THE WEST STARTING OUT AS A LITTLE SNOW. SHOULD TRANSITION
TO ALL RAIN AS WARMER AIR OVER SW OHIO FILTERS NE. 32 ISODROSOTHERM
ALREADY NE OF COLUMBUS.

MADE SOME MINOR TWEAKS TO THE POPS IN AN ATTEMPT TO TIME AN AREA
OF RAIN THAT WILL MOVE ACROSS THE REGION THROUGH THE DAY. THERE
HAS BEEN SOME REPORTS OF UNKNOWN PRECIPITATION OR RAIN/SNOW MIX
ACROSS INDIANA. SO IT APPEARS THERE STILL COULD BE A CHANCE OF
SNOW FOR LOCATIONS THAT ARE 34 DEGREES OR LESS.

PREVIOUS DISCUSSION...
LOW PRESSURE OVER MISSOURI AT 09Z WILL FILL AS IT LIFTS
NORTHEAST. THE MAIN AREA OF LOW PRESSURE WILL THEN SHIFT TO THE
NORTHERN GREAT LAKES AS A COLD FRONT MOVES ACROSS THE REGION.
THERE WILL BE AN AREA OF RAIN THAT DEVELOPS NEAR AND AHEAD OF THE
FRONTAL BOUNDARY WITH MOST LOCATIONS SEEING RAIN AT SOME POINT
THROUGH THE AFTERNOON. STILL SLIGHTLY CONCERNED THAT THERE WILL BE
SOME SNOW MIXING WITH THE RAIN AS IT BEGINS ACROSS WEST. WE DO NOT
EXPECT ANY ACCUMULATIONS BUT THERE MAY BE A 1 TO 3 HOUR WINDOW
WHERE TEMPERATURES ARE 34 DEGREES OR COLDER.

OTHERWISE WE WILL ALSO HAVE TO MONITOR THE WIND. IF THE LOW REALLY
DOES FILL AS ANTICIPATED THE STRONGER WINDS WILL HAVE DIFFICULTY
REACHING THE SURFACE. HOWEVER WIND GUSTS OF 30 TO 40 MPH WILL BE
POSSIBLE. THERE IS EVEN A CHANCE THAT THE SHOWERS COULD BRING DOWN
A GUST THAT REACHES 45 MPH. WE HAVE PLACED THIS MENTION IN THE HWO.

TEMPERATURES WILL BE ABOVE AVERAGE AGAIN TODAY WITH HIGHS IN THE
40S AT A FEW LOCATIONS. THE SOUTHEASTERLY WINDS MAY BE ABLE TO GET
THE CENTRAL LAKESHORE TO NEAR 50.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
THE FRONTAL BOUNDARY WILL SWEEP THROUGH LATE THIS AFTERNOON WITH
RAIN ENDING FROM WEST TO EAST. HOWEVER WITH ADDITIONAL JET ENERGY
APPROACHING IT WILL BE DIFFICULT TO COMPLETELY REMOVE THE RAIN/SNOW
CHANCES. BEST CHANCES WILL BE ACROSS NORTHEAST OHIO INTO NW PA. AS
LOW PRESSURE MOVES INTO QUEBEC LATE WEDNESDAY IT WILL ALLOW
ANOTHER COLD FRONT TO SAG INTO THE REGION. THIS BOUNDARY WILL
STALL SOMEWHERE BETWEEN SOUTHERN OHIO AND THE LAKESHORE.
DEPENDING ON EXACTLY WHERE IT SETTLES WILL HAVE A GREAT IMPACT ON
TEMPERATURES ON THURSDAY. LOCATIONS SOUTH OF THIS BOUNDARY WILL
LIKELY BE IN THE 50S WITH COLDER TEMPERATURES ACROSS NE OHIO INTO
NW PA. THIS BOUNDARY WILL BECOME A FOCUS FOR ADDITIONAL RAIN FROM
WEDNESDAY AFTERNOON INTO THURSDAY. THIS BOUNDARY WILL BE LIFTING
NORTHWARD ON THURSDAY WITH THE BEST CHANCES OF RAIN REMAINING
NORTH OF IT. A STRONGER COLD FRONT WILL MOVE ACROSS THE AREA ON
FRIDAY WITH SOME LAKE EFFECT SNOW DEVELOPING IN ITS WAKE. MORE
DETAILS ON THIS THROUGH THE WEEK. HIGHS ON FRIDAY WILL LIKELY
OCCUR EARLY THEN TEMPERATURES FALLING THROUGH THE AFTERNOON.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
MODELS PRETTY SIMILAR IN SHOWING LOW PRESSURE MOVING AWAY FROM THE
AREA ON SATURDAY WITH WNW FLOW AND TEMPS COLD ENOUGH TO SUPPORT LAKE
EFFECT SNOW. MADE SOME ADJUSTMENTS TO POPS AS WINDS TURNING MORE NW
LATER SATURDAY WOULD ALLOW FOR A GOOD PORTION OF THE AREA TO SEE
SOME SNOW SHOWERS. WITH THAT HAVE EXPANDED THE CHC POPS ACROSS THE
AREA AS WELL AS THE LIKELY POPS FOR THE SNOWBELT. HIGH PRESSURE
RIDGING INTO THE AREA SUNDAY WILL ALLOW FOR MAINLY DRY CONDITIONS
AHEAD OF THE NEXT SYSTEM. DECREASED POPS TO REMOVE MENTION OF PRECIP
FOR THE ENTIRE AREA SUNDAY. RETURN FLOW AHEAD OF THE NEXT SYSTEM
DEVELOPS SUNDAY NIGHT...BUT THEN MODELS SHOWING DIFFERENCES IN
TIMING OF BRINGING NEXT LOW PRESSURE/COLD FRONT INTO THE AREA
MONDAY. WITH THAT MADE LITTLE FOR CHANGES AT THIS POINT FOR MONDAY.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
LOW PRESSURE AND COLD FRONT STILL ON TRACK TO MOVE ACROSS THE AREA
TODAY. GUSTY SE FLOW WILL TURN SW WITH THE FRONTAL PASSAGE LATER
THIS MORNING AND AFTERNOON. RADAR SHOWING A BAND OF RAIN THAT WILL
SWING NORTHEAST INTO THE AREA FROM THIS MORNING INTO THE
AFTERNOON. MAINLY THINKING THAT CIGS AND VIS WILL REMAIN VFR IN
RAIN SO ONLY MENTIONED MVFR CONDITIONS IN TEMPO GROUPS FOR A FEW
HOURS AT SITES. ONCE RAIN MOVES THROUGH SITES CIGS REMAIN VFR FOR
A SHORT PERIOD BUT THEN MVFR CIGS BUILDING IN LATER AFTN/EVENING
ACROSS SITES AND CONTINUING THROUGH AT LEAST THE FIRST HALF OF THE
OVERNIGHT WITH PLENTY OF MOISTURE AROUND. SOME BREAKS AND LIFTING
TO VFR LATER TONIGHT. THERE MAY BE SOME LINGERING SHOWERS BUT NOT
CONFIDENT ENOUGH TO MENTION IN TAFS FOR PROLONGED PERIODS OF TIME.

OUTLOOK...PERIODS OF NON-VFR LIKELY THURSDAY THROUGH SATURDAY.

&&

.MARINE...
LOW PRESSURE AND COLD FRONT MOVING ACROSS THE LAKE TODAY WILL ALLOW
FOR SOUTHEAST WINDS TO TURN SOUTHWEST BY LATE TODAY. FOR NOW
FORECAST MENTIONS WINDS 10 TO 20 KNOTS SO WILL HOLD OFF ON A SMALL
CRAFT THIS MORNING. THIS WILL HAVE TO BE MONITORED IN CASE WINDS
BECOME A BIT STRONGER OVER THE LAKE THEN A SMALL CRAFT MAY BE NEEDED
FOR WINDS. WAVES WILL REMAIN BELOW 4 FEET TODAY.

WINDS SHIFTING MORE SOUTHWEST TONIGHT INCREASING WAVES ACROSS THE
EASTERN HALF OF THE LAKE. A SMALL CRAFT ADVISORY LOOKS MORE LIKELY
FOR THE EAST HALF OF THE LAKE TONIGHT AND WEDNESDAY.

MODELS SHIFTING SOLUTIONS A BIT WITH APPROACHING LOW PRESSURE ON
THURSDAY. LATEST MODELS SHOWING A BOUNDARY DROPPING SOUTH OF THE
LAKE WITH LOW PRESSURE MOVING ALONG THE BOUNDARY ACROSS NORTHERN
OHIO. WITH THAT HAVE WINDS SHIFTING MORE EASTERLY THROUGH THURSDAY
THEN LIGHT SOUTHERLY AS THE LOW MOVES EAST NEAR THE LAKE THURSDAY
NIGHT. WINDS SHIFT TOWARD THE SOUTHWEST AS THE LOW MOVES EAST OF THE
LAKE FRIDAY...THEN INCREASE FRIDAY NIGHT AND SATURDAY AS THE LOW
INTENSIFIES NORTHEAST OF THE LAKE. A SMALL CRAFT ADVISORY FOR BOTH
WINDS AND WAVES LOOKS LIKE A GOOD POSSIBILITY FOR FRIDAY AND INTO
THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR LEZ147>149.

&&

SYNOPSIS...MULLEN
NEAR TERM...DJB/MULLEN
SHORT TERM...MULLEN
LONG TERM...ABE
AVIATION...ABE
MARINE...ABE
Hazardous weather outlook, Feb 21, 3:54 AM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EST TUE FEB 21 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-220900-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
354 AM EST TUE FEB 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

GUSTY WINDS MAY ACCOMPANY THE RAIN SHOWERS THAT MOVE ACROSS THE
REGION TODAY. MOST LOCATIONS WILL SEE WIND GUSTS IN THE 30 TO
40 MPH RANGE. HOWEVER AN ISOLATED GUST TO 45 MPH MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-220900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
354 AM EST TUE FEB 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.